# SDR REXA2022011900095

- Difficulty date: December 22, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670331993S
- Condition: Cracked
- Stage of operation: HO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE @ LBL11, FS 280 FOUND TO BE CRACKED.	C/A: REMOVED AND REPLACED ANGLE IAW CRJ 900 S.R.M. 51-40-11-001-001-A01, 51-42-06-001-001-A01.
